# SDR UPS97824034

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT OTBD SLOT VANE, OUTER SKIN AT THE INBD END HAS HEAVY EXFOLIATION CORROSION.  REPAIRED IAW SRM ADDN DC8-5720-7767-A.
